# SDR AALA202203250693

- Difficulty date: March 17, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737*
- Aircraft serial: 40579
- Aircraft time: 34,903 hours, 14,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0119LS00140000
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER WING EXIT LIGHTS INOPERATIVE ON THREE OF FOUR DOORS. **ORIGINAL REPORT WAS AALA202203189002** REPLACED SIDEWALL LIGHT ASSEMBLIES AT SEAT ROW 16ABC, 16DEF (AALA20220325469) AND 17ABC (AALA202203250693) PER AMM 33-21-01.
